MathSciNet Relay Station
MathSciNet bibliographic data
MR397126 (53 #986) 35B30
Weinberger, Hans F. Invariant sets for weakly coupled parabolic and elliptic systems. Collection of articles dedicated to Mauro Picone on the occasion of his ninetieth birthday. Rend. Mat. (6) 8 (1975), 295–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement